Ask a doctor

Is my Vaginal Bleeding Due to Steroids/medicine Post Tummy Tuck?

My menstrual cycle lasted February 22nd through February 25th. I has TT, BR & trunk/inner thigh Lipo on March 1st. Seen again on March 2nd had dressings changed. At home today noticed vaginal bleedin. Is this hormonal and due to steroids I've been given...trying not to worry but would like to know why this is happening off cycle so soon? Was told not to shower until Sunday so my compression garment is a hot mess not to mention trying to urinate without spilling on it...

Doctor Answers (1)

Cycle off

+1

The mental cycle can be off due to the surgery.  Nothing to worry about it will pass.  The whole body is out of normal for awhile.


San Francisco Plastic Surgeon
4.5 out of 5 stars 30 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.